# SDR IPXA2024031197280

- Difficulty date: February 28, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5006149A
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RH WING LOWER OUTBOARD MAIN FUEL PUMP ACCESS CRACK (REPLACE) 1.I.A.W AMM 20-11-00-910-802 REV.141 REPLACED THE ACCESS PANEL. COND CHECK NORMAL.  ATTACHMENT ARE UPLOADED
